Magnetic Biharmonic Curves in 3-dimensional Normal Almost Paracontact Metric Manifolds
Conference paper > Full Text · 2018
Authors: SELCEN YÜKSEL PERKTAŞ, BİLAL EFTAL ACET, Feyza Esra ERDOĞAN
1.International Conference on Mathematical and Related Sciences, Turkey, Antalya, International, Verbal, Full Text, 2018-2018, vol 1991, pp 020004-020004
DOI: 10.1063/1.5047877
Summary
In this paper, we study magnetic biharmonic and biminimal curves on a 3-dimensional normal paracontact metric mani-fold with α, β =constant. We obtain necessary and sufficient conditions for biharmonicity and biminimality of a non-null magnetic curve, respectively. We give some characterizations for such curves defined in particular cases of a 3-dimensional normal almost paracontact metric manifold.